Teoriya Veroyatnostei i ee Primeneniya
General information
Latest issue
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Teor. Veroyatnost. i Primenen.:

Personal entry:
Save password
Forgotten password?

Teor. Veroyatnost. i Primenen., 1998, Volume 43, Issue 3, Pages 588–598 (Mi tvp1563)  

This article is cited in 7 scientific papers (total in 7 papers)

Short Communications

Atomic decompositions and inequalities for vector-valued discrete-time martingales

F. Weisza, Yu. S. Mishurab

a Department of Numerical Analysis, Eötvös University, Hungary
b National Taras Shevchenko University of Kyiv, Faculty of Mechanics and Mathematics

Abstract: We consider martingales with discrete time taking values in a Banach lattice $X$ that has UMD-property (UMD means unconditionality of martingale differences). We suppose that the UMD-lattice $X$ consists of real-valued functions. Two notions of maximal value for such martingales are introduced (in the case of real-valued martingales these notions are the same and also coincide with the notion of usual maximal value). We also introduce the notion of quadratic variation and both usual and predictable classes of martingale spaces corresponding to maximal values and quadratic variation. The equivalence of these classes is established. In particular, Davis inequalities are proved with the help of atomic decompositions. The case of a regular stochastic basis is considered separately.

Keywords: vector-valued martingales with discrete time, UMD-lattice, maximal value, quadratic variation, Burkholder–Davis–Gundy inequalities, atomic decomposition, regular stochastic basis.

DOI: https://doi.org/10.4213/tvp1563

Full text: PDF file (597 kB)

English version:
Theory of Probability and its Applications, 1999, 43:3, 487–496

Bibliographic databases:

Received: 10.07.1997

Citation: F. Weisz, Yu. S. Mishura, “Atomic decompositions and inequalities for vector-valued discrete-time martingales”, Teor. Veroyatnost. i Primenen., 43:3 (1998), 588–598; Theory Probab. Appl., 43:3 (1999), 487–496

Citation in format AMSBIB
\by F.~Weisz, Yu.~S.~Mishura
\paper Atomic decompositions and inequalities for vector-valued discrete-time martingales
\jour Teor. Veroyatnost. i Primenen.
\yr 1998
\vol 43
\issue 3
\pages 588--598
\jour Theory Probab. Appl.
\yr 1999
\vol 43
\issue 3
\pages 487--496

Linking options:
  • http://mi.mathnet.ru/eng/tvp1563
  • https://doi.org/10.4213/tvp1563
  • http://mi.mathnet.ru/eng/tvp/v43/i3/p588

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Cheng R.Y., Gan S.X., “A new characterization of p–smoothable spaces”, Acta Mathematica Hungarica, 87:1–2 (2000), 121–133  mathscinet  zmath  isi
    2. Riyan C., Shixin G., “Atomic decompositions for two-parameter vector-valued martingales and two-parameter vector-valued martingale spaces”, Acta Math Hungar, 93:1–2 (2001), 7–25  crossref  mathscinet  zmath  isi
    3. Weisz F., “Hardy spaces and convergence of vector–valued Vilenkin–Fourier series”, Publicationes Mathematicae–Debrecen, 71:3–4 (2007), 413–424  mathscinet  zmath  isi
    4. Weisz F., “Almost everywhere convergence of Banach space–valued Vilenkin–Fourier series”, Acta Mathematica Hungarica, 116:1–2 (2007), 47–59  crossref  mathscinet  zmath  isi  scopus
    5. Hou Y.-L., Ren Y.-B., “Vector–valued weak martingale Hardy spaces and atomic decompositions”, Acta Mathematica Hungarica, 115:3 (2007), 235–246  crossref  mathscinet  zmath  isi  scopus
    6. Zhang X., Zhang Ch., “Atomic decompositions of Banach lattice-valued martingales”, Statistics & Probability Letters, 82:3 (2012), 664–671  crossref  mathscinet  zmath  isi  scopus
    7. Yang A., “Bounded Operators on Vector-Valued Weak Orlicz Martingale Spaces”, Acta Math. Hung., 152:1 (2017), 186–200  crossref  mathscinet  zmath  isi  scopus
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:278
    Full text:103
    First page:19

    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021